MAUDE Adverse Event Report: DEPUY MITEK LLC US FEMORAL INTRAFX SHTH INS9&10MM; ORTHOPAEDIC IMPLANT INSERTER/EXTRACTOR

DEPUY MITEK LLC US FEMORAL INTRAFX SHTH INS9&10MM; ORTHOPAEDIC IMPLANT INSERTER/EXTRACTOR
Catalog Number 254670
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/23/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).The complaint device is not being returned, therefore is unavailable for a physical evaluation.Furthermore, no lot numbers were supplied which precludes conducting a batch history review or a lot specific search in the complaints handling system.Therefore, we cannot determine what caused the user to experience the reported event; we cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.This file will remain receptive to any potential forthcoming information received that is pertinent and germane to this issue.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from the (b)(4) as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.(b)(4).
 
Event or Problem Description
It was reported via phone that the customer's intrafix femoral sheath inserter 9/10mm handle split in half during an acl procedure.Where the device broke stays outside the patient and confirmed no debris fell in the patient.The case was completed using the device.There were no patient consequences or delays.

Brand Name
FEMORAL INTRAFX SHTH INS9&10MM
Common Device Name
ORTHOPAEDIC IMPLANT INSERTER/EXTRACTOR
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8289059
Report Number1221934-2019-56265
Device Sequence Number1911565
Product Code LXH
UDI-Device Identifier10886705013524
UDI-Public10886705013524
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/27/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254670
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2016
Initial Report FDA Received Date01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1